I think it sounds as if the T4 is not really doing anything much, you might benefit from reducing it because you may have a problem with converting the T4 to T3.
Also you really could do with checking you Iron/Ferritin/Folate/Vit D/B12. low levels of these could not only give you similar symptoms to hypo but also can prevent conversion.
I know some people quite comfortably take 100mcg Levo and 20mcg T3, but it may be too much for you. It would give you a clue if you were to reduce the T4 down to 75 for a week or so to see how you feel, if it makes you feel a bit better, chances are that the T4 has been 'pooling' in your system which from my own personal experience makes you feel pretty bad.
Even though I have NO thyroid. I cut my T4 to 75 and within a few days I started to feel more alert, pain was reducing, and although I was only taking a tiny bit of T3 (12.5mcg daily) it made a huge difference to me.
Eventually with support from Dr BDP I weaned myself off the T4 and went to T3-only. Apart from a bit of a blip due to an unrelated problem, I have never looked back. I also had Adrenal problems, which have gradually resolved - again with help from Dr BDP - with the use of Nutri Adrenal.
It is very common after a long time on Levo that the body has just had enough of all the hard work it has been doing and the Levo just stops being effective. Of course, some people never get on with it in the first place.
If it's a conversion problem, NDT will not help, it is still mainly T4.